# SDR IPXA2022061683186

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 28,542 hours, 18,803 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: 146N103078
- Part serial: NA
- Condition: Dented
- Location: Fr1500 26rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SEG1AFT LOWER CARGO PIT AT FRAME 1500 RH SIDE AT STRINGER 26R HAS A DENT ON THE UPPER FLANGE OF FRAMEREPAIRED FRAME PER RCD AND SRM 53-00-07-2R-5 DETAIL I
